# SDR AUS20030419

- Difficulty date: April 11, 2003
- Submitted: May 6, 2003
- Operation: General aviation
- Make and model: Cessna U206
- Engine: Cont IO520A
- Propeller: Mcauly D2A34C58
- System (JASC): 7603 · Power Lever
- Part: Control Cable
- Part number: S122210A
- Condition: Separated
- Location: Power Lever
- Part time: 98 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) THROTTLE CABLE OUTER GUIDE SEPARATED FROM SWAGED SWIVEL JOINT ALLOWING CABLE TO FAIL IN COMPRESSION.
